# SDR DLM88953747

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 0200956006
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AN ELECTRICAL BURNING ODOR REPORTED BY PASSENGER AND F/A S BETWEEN ROWS 20-27.  FOUND SIDEWALL LIGHT BALLAST SOCKETS AT ROW 23DE BURNED.  DEACTIVATED LIGHT FOR RETURN TO SERVICE, SOCKETS WERE REPLACED.
